MAUDE Adverse Event Report: Exactech, Inc. CEMENTED FINNED TIB. TRA SZ 3F/2T; Prosthesis, Knee, Patellofemorotibial, Semi-Constrained, Cemented, Polymer/Metal

Exactech, Inc. CEMENTED FINNED TIB. TRA SZ 3F/2T; Prosthesis, Knee, Patellofemorotibial, Semi-Constrained, Cemented, Polymer/Metal
Catalog Number 200-04-32
Medical Device Problem Codes Unstable (1667); Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Erosion (1750); Pain (1994); Ambulation or Postural Difficulties (2544); Joint Laxity (4526); Swelling/ Edema (4577)
Date of Event 02/22/2021
Type of Reportable Event Serious Injury
Event or Problem Description
Report #2 of 2 for this event.It was reported via legal notification this patient, underwent an initial left total knee arthroplasty.Subsequently, then (10) years, three (3) months later, the patient experienced pain, swelling, instability, and bone loss of the left knee.As a result, the patient underwent a revision surgery.An operative report was provided.Post operative diagnosis noted mechanical loosening of internal left knee prosthetic joint and polyethylene wear of left knee joint prosthesis.Intraoperatively, the tibial component was noted to be loose.The patient was awoken and taken to the recovery room in stable condition.

Brand Name
CEMENTED FINNED TIB. TRA SZ 3F/2T
Common Device Name
Prosthesis, Knee, Patellofemorotibial, Semi-Constrained, Cemented, Polymer/Metal
Manufacturer (Section D)
Exactech, Inc.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
Exactech, Inc
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
julia goldberg
2320 nw 66 court
gainesville, FL 32653
MDR Report Key50301361
Report Number1038671-2026-01042
Device Sequence Number10724178
Product Code JWH
UDI-Device Identifier10885862039729
UDI-Public10885862039729
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K932776
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date01/04/2015
Device Catalogue Number200-04-32
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/22/2023
Initial Report FDA Received Date08/18/2026
Date Device Manufactured01/06/2010
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale